L’Enseignement Mathématique


Full-Text PDF (344 KB) | Metadata | Table of Contents | LEM summary
Volume 59, Issue 3/4, 2013, pp. 325–336
DOI: 10.4171/LEM/59-3-6

Published online: 2014-03-27

On Toponogov's comparison theorem for Alexandrov spaces

Urs Lang[1] and Viktor Schroeder[2]

(1) ETH Zürich, Switzerland
(2) University of Zürich, Switzerland

No abstract available for this article.

No keywords available for this article.

Lang Urs, Schroeder Viktor: On Toponogov's comparison theorem for Alexandrov spaces. Enseign. Math. 59 (2013), 325-336. doi: 10.4171/LEM/59-3-6